# SDR SIMA20130219004

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 33,174 hours, 30,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: B6245305
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SERVICE DOOR EXTERIOR EMERGENCY LIGHT LENS CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXTERIOR EMERGENCY LIGHT ASSEMBLY IAW EMB AMM TASK 33-50-09-000-802-A AND 33-50-09-400-802-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
